# SDR SWAA2024123172575

- Difficulty date: November 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE - SUPPORT LOCATED BS727B UPPER CEILING AREA LH SIDE AFT CARGO COMPARTMENT 2024-728514<[01] EQUIPMENT USED P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 11-MAR-25;[02] PERFORMED PERMAMANET REPAIR ON ANGLE - SUPPORT LOCATED BS727 TO BS-727E PLUS 12 INCH UPPER CEILING AREA LH SIDE AFT CARGO COMPARTMENT; IAW B737-800 SRM-51-70-11-2R-0. SEE INDIVIDUAL SIGN-OFF BELOW;[03] CORRECTED STEP 2   PERFORMED PERMANENT REPAIR ON ANGLE - SUPPORT LOCATED BS727 TO BS-727E PLUS 12 INCH UPPER CEILING AREA LH SIDE AFT CARGO COMPARTMENT; IAW B737-800 SRM-51-70-11-2R-0. SEE INDIVIDUAL SIGN-OFF BELOW;[04] TASK COMPLETED  SEE INDIVIDUAL SIGN-OFF BELOW
